# SDR 07FDEA01512

- Difficulty date: April 16, 2007
- Submitted: April 17, 2007
- Operation: Air carrier
- Aircraft: N397FE
- Make and model: Doug DC-10-10
- Aircraft serial: 46631
- Aircraft time: 72,818 hours, 30,080 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Damaged
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MD10-10 ACF MODIFICATION AND REPAIR ASSESSMENT RT WING INBOARD FLAP UPPER SIDE WITH EXISTING REPAIR STA XIFH 219.550 REPAIR CARRIED OUT IAW SRM 57-10-00 FIG 85.
